8/20/07 #9 - Hair loss from Migraines?

Ask the Clinician Health Pro
  • Full Question:
    I am a thirty-five year-old male. I have been suffering from severe migraines. The area of pain is level with my ear on the left hand side. I have had an ongoing problem with hair loss in one small patch as well. I'm wondering if this peculiar patch of missing hair could be linked to my migraines? If not, what could it be? R.L.

     

     

    Answer:

     

    Dear R.L.;

     

    An interesting question but I don't know of any information that links localized hair loss on the side of a Migraine or headache. A dermatologist might be helpful for the hair loss.

     

    Good luck,
    John Claude Krusz and Teri Robert

     

    If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists.

    Add This Infographic to Your Website or Blog With This Code:

     

     

    About Ask the Clinician:

    Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.

     

    If you have a question, please click HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM. Please do not submit questions via email, private message, or SharePost comments. Thank you.

     

    Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.

     

    We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.

Published On: August 20, 2007